IDEAS home Printed from https://ideas.repec.org/a/spr/jogath/v24y1995i3p217-22.html
   My bibliography  Save this article

Existence Theorems of Nash Equilibria for Non-cooperative N-Person Games

Author

Listed:
  • Tan, Kok-Keong
  • Yu, Jian
  • Yuan, Xian-Zhi

Abstract

In this paper, we first obtain existence theorems of Nash equilibria for non-cooperative "n"- person games which generalize a corresponding result of Nikaido and Isoda (1955). As applications, we give two new existence theorems of [epsilon]-equilibrium points which generalize that of Tijs (1981). Finally, a saddle point theorem of Komiya (1986) is deduced from one of our existence theorems of [epsilon]-equilibrium points.

Suggested Citation

  • Tan, Kok-Keong & Yu, Jian & Yuan, Xian-Zhi, 1995. "Existence Theorems of Nash Equilibria for Non-cooperative N-Person Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 24(3), pages 217-222.
  • Handle: RePEc:spr:jogath:v:24:y:1995:i:3:p:217-22
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Oriol Carbonell-Nicolau & Efe Ok, 2004. "Multidimensional income taxation and electoral competition: an equilibrium analysis," Departmental Working Papers 200407, Rutgers University, Department of Economics.
    2. Ziad, Abderrahmane, 1997. "Pure-Strategy [epsiv]-Nash Equilibrium inn-Person Nonzero-Sum Discontinuous Games," Games and Economic Behavior, Elsevier, vol. 20(2), pages 238-249, August.
    3. Carbonell-Nicolau, Oriol & Ok, Efe A., 2007. "Voting over income taxation," Journal of Economic Theory, Elsevier, vol. 134(1), pages 249-286, May.
    4. Ziad, Abderrahmane, 1999. "Pure strategy Nash equilibria of non-zero-sum two-person games: non-convex case," Economics Letters, Elsevier, vol. 62(3), pages 307-310, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:24:y:1995:i:3:p:217-22. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.